# SDR R61A201905200528

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - INBOUND DMI - MAJOR REPAIR - FORWARD RT SIDE FUSELAGE NOSE DENT. REPAIRED 3EA DENTS, BETWEEN FRAME-
1/FRAME2 AND STR 26R/27R, BY CUTTING OUT DAMAGE. REPAIR PARTS WERE FABRICATED, LOCATED AND INSTALLED AT FRAME1 - FRAME 2 AND STR 26R/27R. REF
SRM 53-10-01/R12, AND PREPPED AND PAINTED REPAIR AREA REF SRM 51-23-06.
